Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 25, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Apr 6, 2017, 7:54 AM EDT for Cumberland County, Sampson County, North Carolina. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2017, 7:54 AM EDT (11:54 UTC)
- Expired
- Apr 6, 2017, 8:32 AM EDT
- In force
- 38 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cumberland County, NC, Sampson County, NC
The radar
The Raleigh/Durham radar (KRAX), 69 km from the middle of the area, began a volume at 11:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 8:10 AM EDT | HAIL 1 | 4 N Stedman, NC | QUARTER SIZE HAIL AT THE MARATHON STATION 2 MILES NORTHEAST OF VANDER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 7:06 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 11.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 884 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 557 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
051
WUUS52 KRAH 061154
SVRRAH
NCC051-163-061245-
/O.NEW.KRAH.SV.W.0025.170406T1154Z-170406T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
754 AM EDT THU APR 6 2017
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Northern Sampson County in central North Carolina...
Southeastern Cumberland County in central North Carolina...
* Until 845 AM EDT
* At 754 AM EDT, a severe thunderstorm was located near St. Pauls, or
13 miles east of Red Springs, moving northeast at 70 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Fayetteville, Clinton, Hope Mills, Eastover, Roseboro, Stedman,
Newton Grove, Wade, Salemburg and Falcon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
A tornado watch remains in effect until 100 PM EDT for central North
Carolina.
LAT...LON 3486 7893 3489 7893 3494 7900 3532 7854
3526 7849 3526 7841 3528 7831 3522 7824
3521 7817 3510 7817 3485 7868 3485 7883
3483 7890
TIME...MOT...LOC 1154Z 227DEG 62KT 3486 7895
HAIL...1.00IN
WIND...60MPH
$$
BLAES3 follow-up statements
159
WWUS52 KRAH 061207
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
807 AM EDT THU APR 6 2017
NCC051-163-061245-
/O.CON.KRAH.SV.W.0025.000000T0000Z-170406T1245Z/
Sampson NC-Cumberland NC-
807 AM EDT THU APR 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM EDT
FOR NORTHERN SAMPSON AND CENTRAL CUMBERLAND COUNTIES...
At 807 AM EDT, a severe thunderstorm was located 8 miles southeast of
Fayetteville, moving northeast at 70 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fayetteville, Eastover, Stedman, Newton Grove, Wade, Salemburg,
Falcon, Autryville, Hobbton and Vander.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
A tornado watch remains in effect until 100 PM EDT for central North
Carolina.
LAT...LON 3495 7883 3500 7892 3532 7854 3526 7849
3526 7841 3528 7831 3522 7824 3521 7817
3516 7817 3496 7864
TIME...MOT...LOC 1207Z 225DEG 61KT 3501 7877
HAIL...1.00IN
WIND...60MPH
$$
BLAES704
WWUS52 KRAH 061219
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
819 AM EDT THU APR 6 2017
NCC051-163-061245-
/O.CON.KRAH.SV.W.0025.000000T0000Z-170406T1245Z/
Sampson NC-Cumberland NC-
819 AM EDT THU APR 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM EDT
FOR NORTHERN SAMPSON AND NORTHEASTERN CUMBERLAND COUNTIES...
At 819 AM EDT, a severe thunderstorm was located 7 miles southeast of
Godwin, or 17 miles northwest of Clinton, moving northeast at 70 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Newton Grove, Falcon, Hobbton and Spivey's Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
A tornado watch remains in effect until 100 PM EDT for central North
Carolina.
LAT...LON 3508 7871 3513 7876 3532 7854 3526 7849
3526 7841 3528 7831 3522 7824 3521 7817
3508 7861
TIME...MOT...LOC 1219Z 227DEG 62KT 3515 7859
HAIL...1.00IN
WIND...60MPH
$$
BLAES222
WWUS52 KRAH 061232
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
832 AM EDT THU APR 6 2017
NCC051-163-061241-
/O.CAN.KRAH.SV.W.0025.000000T0000Z-170406T1245Z/
Sampson NC-Cumberland NC-
832 AM EDT THU APR 6 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SAMPSON AND
NORTHEASTERN CUMBERLAND COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.
A tornado watch remains in effect until 100 PM EDT for central North
Carolina.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3508 7871 3513 7876 3532 7854 3526 7849
3526 7841 3528 7831 3522 7824 3521 7817
3508 7861
TIME...MOT...LOC 1230Z 227DEG 62KT 3530 7839
$$
BLAESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 7:50 AM EDT, 4 minutes earlier.
Area forecast discussion, Apr 6, 7:50 AM EDT, 4 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 750 AM EDT Thu Apr 6 2017 .SYNOPSIS... A powerful storm system will cross the region this morning. Intensifying low pressure over the Northeast U.S. will produce windy conditions over our region today through Friday. High pressure will build over the area from the west over the weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 750 AM Thursday... ...High threat remains for a few severe thunderstorms early this morning across central NC... Little change from previous discussion. Severe weather threat rapidly diminishing across the western counties as the sfc front crosses the region. Severe weather threat highest east of highway 1 through late morning. Earlier discussion... Latest near term model guidance and meso analysis still point to severe storm parameters in place across essentially the southeast half of central NC early this morning. 00Z analysis depicts a 50- 60kt jet across the Deep South. This feature will lift across our region later this morning, primarily in the 09Z-13Z. This feature will supply central NC with a warm moist air mass in the lower levels of the atmosphere, especially along and east of highway 1. At the same time this is occurring, a strong s/w rounding the base of the upper trough will swing newd, resulting in a negative tilt to this feature. This, in turn, will steepen already steep lapse rates aloft (8 deg C/km per GSO 06Z sounding). Finally, central NC will be in the nose of 100+ kt jet lifting ne from the northern Gulf. These parameters should support the development of scattered thunderstorms, a few of which, will exhibit supercell characteristics. Expect the storms to initially fire by 09Z in vicinity of the southern Piedmont/Sandhills then expand northeastward into the coastal plain. Main severe weather threats will be large hail (ping pong to golf ball size probable) and damaging straight line winds. An isolated tornado cannot be ruled out considering the strong kinematics (0-1km storm relative helicity 300-400 m2/s2 expected by 09Z). The main limiting factor to the development of strong/severe storms will be the lack of near surface instability. This relatively stable air at the surface may mitigate the threat for severe storms. Behind the convection, sfc winds will be west southwest and increase to around 20 mph with gusts 30-40 mph. Plan to maintain the current wind advisory. With the ground pretty saturated from recent rains, these winds will likely topple several trees. With the passage of the 850-700mb trough this afternoon, expect a broken band of showers to develop, primarily across the northern Piedmont/northern coastal plain. Due to the steep lapse rates aloft, these showers may also be accompanied by very strong wind gusts and small hail. High temperatures today will likely occur prior to noon, with temperatures steady or slowly falling this afternoon. Tonight, windy conditions will persist with wind gusts 20 to 30 mph highly probable. Skies will continue to gradually clear though periods of variable cloudy skies possible across the far north. Min temps near 40 nw to the mid 40s southeast. && .SHORT TERM /FRIDAY and FRIDAY NIGHT/... As of 137 AM Thursday... The upper level trough axis will move across central NC on Friday morning with a deep west to northwesterly flow persisting across the area into Friday night. Large scale subsidence and low level cold advection should preclude any widespread precipitation during the period. However, steep lapse rates and saturation around the 800 to 750 mb layer during Friday afternoon should result in the development of some flat cumulus at around 5kft. BUFR soundings note a shallow layer of CAPE Friday afternoon so cant rule out a sprinkle across the north near the VA/NC border. Strong gusty winds are still expected during most of the day, generally ranging around 25-30 kts with gusts as high as 40 kts with the strongest winds and gusts focused across the east and northeast. Winds should notably relax on Friday night. Highs Friday will range in the mid 50s north to the lower 60s across the south. Lows Friday night will range in the mid to upper 30s. -Blaes && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... As of 1045 PM Wednesday... A ridge is expected to amplify across the Deep South and Eastern US through over the weekend into early next week. The thermal trough will shift east as well on Saturday, with high pressure to settle overhead late Saturday, resulting in the best chance of frost (and even a few freezing temps) Saturday night. A warming trend will then continue through the week as return flow develops between the departing high and cold front approaching the Tenn Valley Tuesday and Wednesday, which also brings the next chance of showers around the middle of the week. -Smith/Ellis && .AVIATION /12Z THURSDAY THROUGH MONDAY/... As of 745 AM Thursday... Widespread MVFR/IFR ceilings will gradually improve west-to-east as a cold front sweeps across the region. Ahead of the front, scattered to numerous showers and a few strong/severe thunderstorms will occur. A few of the storms will be capable of producing wind gusts to 60kts along with large hail. These adverse conditions will be most widespread along and east of highway 1 through 15Z. Expect ceilings to lift west-to-east, starting in the Triad vicinity prior to 14Z, and elsewhere prior to mid day. Meanwhile, sfc winds will be strengthening out of the west-southwest with gusts 30-40kts highly probable. This will cause stiff cross winds along se-nw orientated runways. While VFR conditions anticipated by 16Z across the region, a band of showers may develop over the northern Piedmont around 18Z and travel east-southeast across the region. Sfc winds will slowly subside this evening though gusts 25-30kts appear likely. The windy conditions will persist into Friday with blustery nw winds gusting around 30 kts. Otherwise VFR parameters expected. VFR conditions and lighter sfc winds expected Friday night through Monday. && .RAH WATCHES/WARNINGS/ADVISORIES... Wind Advisory in effect until midnight EDT tonight for NCZ007>011- 021>028-038>043-073>078-083>086-088-089. && SYNOPSIS...WSS NEAR TERM...WSS SHORT TERM...BLAES LONG TERM...BLAES/SMITH/ELLIS AVIATION...WSS
Hazardous weather outlook, Apr 6, 7:12 AM EDT, 42 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 712 AM EDT Thu Apr 6 2017 NCZ021-022-038-039-073-074-083>085-070930- Forsyth-Guilford-Davidson-Randolph-Stanly-Montgomery-Anson-Richmond- Scotland- 712 AM EDT Thu Apr 6 2017 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Lows Saturday night in the mid 30s, coupled with light winds, could result in the formation of frost, especially across the Piedmont. .SPOTTER INFORMATION STATEMENT... Spotter activation not anticipated at this time. NCZ007>011-023>028-040>043-075>078-086-088-089-070930- Person-Granville-Vance-Warren-Halifax-Alamance-Orange-Durham- Franklin-Nash-Edgecombe-Chatham-Wake-Johnston-Wilson-Moore-Lee- Harnett-Wayne-Hoke-Cumberland-Sampson- 712 AM EDT Thu Apr 6 2017 ...TORNADO WATCH 132 IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. A few strong to severe storms will cross central North Carolina this morning. These storms will be capable of producing damaging straight line winds, large hail, and possibly an isolated tornado. Behind the thunderstorms, strong west southwest winds will develop with frequent gusts 35 to 40 mph highly probable. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Lows Saturday night in the mid 30s, coupled with light winds, could result in the formation of frost, especially across the Piedmont. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Special weather statement, Apr 6, 6:45 AM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Raleigh NC
645 AM EDT THU APR 6 2017
NCZ022-023-039-061130-
Guilford NC-Alamance NC-Randolph NC-
645 AM EDT THU APR 6 2017
...A strong thunderstorm will affect portions of eastern Guilford...
northern Alamance and northeastern Randolph Counties Until 730 AM
EDT...
At 644 AM EDT, Doppler radar was tracking A strong thunderstorm near
Randleman, moving northeast at 55 mph.
Dime size hail and wind gusts up to 40 mph will be possible with this
storm.
Locations impacted include...
Burlington, Asheboro, Graham, Randleman, McLeansville, Elon College,
Gibsonville, Pleasant Garden, Liberty and Haw River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
&&
LAT...LON 3624 7926 3622 7926 3569 7970 3580 7988
3624 7962 3624 7953 3625 7953
TIME...MOT...LOC 1044Z 209DEG 49KT 3584 7975
VINCENTSpecial weather statement, Apr 6, 7:02 AM EDT, 52 minutes before
Special Weather Statement
National Weather Service Raleigh NC
702 AM EDT THU APR 6 2017
NCZ023-024-040-061145-
Chatham NC-Alamance NC-Orange NC-
702 AM EDT THU APR 6 2017
...A strong thunderstorm will affect portions of northwestern
Chatham...Alamance and northwestern Orange Counties Until 745 AM
EDT...
At 701 AM EDT, Doppler radar was tracking A strong thunderstorm 11
miles south of Graham, moving northeast at 70 mph.
Pea to dime size hail and wind gusts up to 40 mph will be possible
with this storm.
Locations impacted include...
Burlington, Graham, Hillsborough, Siler City, Mebane, Haw River,
Swepsonville, Staley, Carr and Efland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
&&
LAT...LON 3624 7898 3568 7940 3568 7955 3592 7954
3624 7928
TIME...MOT...LOC 1101Z 211DEG 61KT 3590 7943
VINCENTSpecial weather statement, Apr 6, 7:12 AM EDT, 42 minutes before
Special Weather Statement
National Weather Service Raleigh NC
712 AM EDT THU APR 6 2017
NCZ085-086-061145-
Scotland NC-Hoke NC-
712 AM EDT THU APR 6 2017
...A strong thunderstorm will affect portions of Scotland and Hoke
Counties Until 745 AM EDT...
At 711 AM EDT, Doppler radar was tracking A strong thunderstorm 8
miles northeast of Mont Clare, or 8 miles southwest of Laurinburg,
moving northeast at 70 mph.
Half inch hail will be possible with this storm.
Locations impacted include...
Laurinburg, Raeford, Maxton, Antioch, Wagram, Gibson, East
Laurinburg, Silver City, Laurel Hill and Rockfish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 100 PM EDT for central North
Carolina.
LAT...LON 3475 7961 3520 7921 3517 7914 3518 7913
3517 7913 3517 7910 3513 7911 3509 7909
3504 7909 3498 7905 3483 7921 3484 7935
3482 7936 3477 7933 3463 7947
TIME...MOT...LOC 1111Z 220DEG 60KT 3450 7973
26Special weather statement, Apr 6, 7:21 AM EDT, 33 minutes before
Special Weather Statement
National Weather Service Raleigh NC
721 AM EDT THU APR 6 2017
NCZ024-025-040-061200-
Chatham NC-Durham NC-Orange NC-
721 AM EDT THU APR 6 2017
...Strong thunderstorms will affect portions of central Chatham...
Durham and central Orange Counties through 800 AM EDT...
At 719 AM EDT, Doppler radar was tracking A strong thunderstorm near
Pittsboro, moving northeast at 55 mph. Additional strong storms will
affect Orange and Durham counties.
Pea to dime size hail and wind gusts up to 40 mph will be possible
with these storms.
Locations impacted include...
Durham, Chapel Hill, Hillsborough, Pittsboro, Carrboro, Rougemont,
Crosswinds Boating Center, Lake Michie, Crosswinds Campground and Eno
River State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
&&
LAT...LON 3623 7880 3609 7881 3607 7878 3607 7875
3587 7890 3587 7891 3569 7902 3562 7910
3562 7914 3556 7922 3557 7922 3557 7924
3556 7925 3567 7940 3585 7928 3585 7924
3589 7926 3624 7900
TIME...MOT...LOC 1119Z 212DEG 47KT 3567 7916
VINCENTLocal storm report, Apr 6, 7:43 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
743 AM EDT THU APR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM HAIL 4 NNE DURHAM 36.04N 78.90W
04/06/2017 M0.75 INCH DURHAM NC TRAINED SPOTTER
DIME SIZE HAIL REPORTED BY SPOTTER AT DURHAM REGIONAL
HOSPITAL.
&&
EVENT NUMBER RAH1700424
GIHLocal storm report, Apr 6, 7:50 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
750 AM EDT THU APR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HAIL 2 NNW BETHESDA 35.97N 78.87W
04/06/2017 M1.00 INCH DURHAM NC TRAINED SPOTTER
&&
EVENT NUMBER RAH1700425
GIHThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 2:02 AM EDT | Special Weather Statement | RAH | Forsyth | 43 min |
| Apr 6, 4:07 AM EDT | Special Weather Statement | RAH | Anson | 23 min |
| Apr 6, 4:31 AM EDT | Special Weather Statement | RAH | Stanly | 29 min |
| Apr 6, 4:42 AM EDT | Special Weather Statement | RAH | Forsyth | 33 min |
| Apr 6, 4:53 AM EDT | Special Weather Statement | RAH | Stanly | 37 min |
| Apr 6, 4:57 AM EDT | Severe Thunderstorm Warning | RAH | Anson, Davidson, Montgomery, Randolph, Stanly | 33 min |
| Apr 6, 5:26 AM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford, Randolph | 49 min |
| Apr 6, 6:20 AM EDT | Special Weather Statement | RAH | Montgomery, Randolph | 40 min |
| Apr 6, 6:22 AM EDT | Special Weather Statement | RAH | Person | 23 min |
| Apr 6, 6:45 AM EDT | Special Weather Statement | RAH | Alamance | 45 min |
| Apr 6, 7:02 AM EDT | Special Weather Statement | RAH | Alamance, Orange | 43 min |
| Apr 6, 7:12 AM EDT | Special Weather Statement | RAH | Hoke, Scotland | 33 min |
| Apr 6, 7:21 AM EDT | Special Weather Statement | RAH | Chatham, Durham, Orange | 39 min |
| Apr 6, 7:31 AM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Granville, Orange, Wake | 44 min |
| Apr 6, 7:55 AM EDT | Severe Thunderstorm Warning | RAH | Vance, Warren | 35 min |
| Apr 6, 8:04 AM EDT | Special Weather Statement | RAH | Harnett | 41 min |
| Apr 6, 8:26 AM EDT | Special Weather Statement | RAH | Johnston, Wake | 34 min |
| Apr 6, 8:26 AM EDT | Severe Thunderstorm Warning | RAH | Johnston, Sampson, Wayne, Wilson | 49 min |
| Apr 6, 8:54 AM EDT | Special Weather Statement | RAH | Halifax, Nash | 66 min |
| Apr 6, 9:11 AM EDT | Special Weather Statement | RAH | Edgecombe | 34 min |
| Apr 6, 11:18 AM EDT | Special Weather Statement | RAH | Warren | 27 min |
| Apr 6, 3:53 PM EDT | Wind Advisory | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 25 more | 26 hr |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.